Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A note on regressive isols

  • 21 Accesses

  • 3 Citations

This is a preview of subscription content, log in to check access.

References

  1. [1]

    Dekker, J.C.E.: Infinite series of isols. Proceedings of the Symposium on Recursive Function Theory, p. 77–96. Providence: Amer. Math. Soc. 1962.

  2. [2]

    — andJ. Myhill. Recursive equivalence types. Univ. California Publ. Math. (N.S.)3, 67–214 (1960).

  3. [3]

    Sansone, F.J.: Combinatorial functions and regressive isols Pacific J. Math.13, 703–707 (1963).

  4. [4]

    —: A mapping of regressive isols. Illinois J. Math.9, 726–735 (1965).

Download references

Author information

Additional information

This paper was written while the author was a student ofJ. C. E. Dekker at Rutgers, The State University.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hassett, M.J. A note on regressive isols. Math Z 97, 425–426 (1967). https://doi.org/10.1007/BF01112817

Download citation